# SDR USAA2014011600002

- Difficulty date: January 15, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 41,051 hours, 23,339 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, S
- Precautionary procedure: O

## Discrepancy

DURING LANDING IN CLT, VERY BAD VIBRATION ON ROLLOUT. STOPPED ON RUNWAY, ACFT WAS DEPLANED ON RUNWAY VIA BUSES & THE ACFT WAS TOWED TO THE GATE.  THE NR 3 & NR 4 TIRES BLOWN.  REPLACED NR 3 & NR 4 TIRE, WHEEL ASSEMBLIES IAW AMM 32-41-11.  REPLACED NR 3 & NR 4 BRAKE ASSEMBLIES IAW AMM 32-42-27.  ACCOMPLISHED TIRE BURST INSPECTION IAW AMM TASK 05-51-15-200-001-A.  REPLACED RT MLG HARNESS 2M, LOWER SECTION CONDUIT ONLY, IAW MANUAL 32-12-28, MLG M1 HARNESS IAW AMM 32-11-43-400-002-A, REAR SLAVE LINK & GUIDE BLOCK ASSEMBLY IAW CMM 32-11-33 & RT MLG BRAKE TEMP MONITORING UNIT IAW AMM 32-47-18-400-001-A DUE TO TIRE DEBRIS DAMAGE.  REPAIRED RT MLG FIXED DOOR & RT INBD FLAP LOWER SURFACE.  ACCOMPLISHED NR 2 ENG BORESCOPE INSPECTION IAW JOB CARD 26L40072006 & TR BLOCKER DOORS INSPECTION IAW AMM 78-32-41-860-001-A, NO DAMAGE NOTED, SATISFACTORY FLIGHT TEST.
